# SDR UALA2011012600439

- Difficulty date: January 26, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 67,827 hours, 8,096 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 80541
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT EMERGENCY WALL LIGHT WIRE BROKEN BY R5 DOOR WHEN PULLING UP FLOOR MAT FOR REPLACEMENT.   REPLACED AND SECURED AFT WALL EMERGENCY LIGHT. CHECKS NORMAL.
